# SDR USAA2012042400023

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 57,307 hours, 39,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277MC
- Part serial: BN743
- Condition: Delaminated
- Location: Lt Wing
- Part time: 48,872 hours, 35,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - LEFT TRAILING FLAP DELAMINATED.  REPLACED LEFT OUTBOARD AFT FLAP IAW B737 AMM27-51-34-825-001.  OPS CHECK GOOD.
